# SDR SWAA970978

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP85129H
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT SMOKE IN CABIN DURING APU OPERATION. VERIFIED APU WAS THE CAUSE \NDEFERRED APU OPERATION PER MEL\N\NREPLACED APU ASSEMBLY DURING OVERNIGHT MAINT CHECK PER BOEING M/M
